Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

What medication should I take for PCOD as Krimson 35 and Glyciphage 500mg is giving me stomach pain, vomit and gastritis ??

I am 28 years old , height 153cm , weight 62, i have irregular period for last 2 years, i got married on march 2011, i have pcod, i was advised to take krimson 35 and glyciphage 500mg , first month no problem, but this i am having heavy stomach pain and i am getting vomit often , gastric problem also came, last month my period was very light, it was not normal , because usually i will have period for 5 days , last month only one day i have that too little only, kindly advice
Asked On : Wed, 10 Aug 2011
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Geetha,
Welcome to HCM.
The medications adviced to you are to help you regularize your periods.Vomiting and gastritis may be because you are not able to tolerate metformin,you can talk to your doctor for further management.
Take care.
Answered: Wed, 10 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor